# SDR AALA202510020199

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 52,275 hours, 20,181 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC 1561675 R-2 DOOR INFLATION RESERVOIR BRACKET WAS CRACKED. MAINTEANCE REPLACED R-2 INFLATION RESERVOIR BRACKET PER THE AMM 25-62-00 REF E.A 368558.
